# SDR UIEA2016112900909

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,744 hours, 23,287 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6259469
- Part serial: 065C4828
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP CONTROL FAULT.  R & R THE A/C PACK CONTROLLER.  OPS CHECKED GOOD IAW AMM 21-51-14.
